Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 31, 2014, 11:35 PM MDT for Otero County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 11:35 PM MDT (05:35 UTC)
- Expired
- Aug 1, 2014, 2:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 34 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 5.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 2219 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358
WGUS54 KEPZ 010535
FFWEPZ
NMC035-010830-
/O.NEW.KEPZ.FF.W.0028.140801T0535Z-140801T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1135 PM MDT THU JUL 31 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 230 AM MDT
* AT 1133 PM MDT...YOUR NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL 5
MILES NORTHWEST OF MESCALERO AND APACHE SUMMIT...MOVING SOUTHEAST
AROUND 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
MESCALERO...
APACHE SUMMIT...
BENT...
LAKE MESCALERO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS AND MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
&&
LAT...LON 3317 10566 3308 10576 3304 10590 3309 10597
3330 10600 3336 10572 3331 10572 3331 10567
$$
TRIPOLIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:31 PM MDT, 8 hours 4 minutes earlier.
Area forecast discussion, Jul 31, 3:31 PM MDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 331 PM MDT THU JUL 31 2014 .SYNOPSIS... ABUNDANT MOISTURE WILL COMBINE WITH A WEAK FRONTAL SYSTEM TO BRING A GOOD CHANCE FOR RAIN TO THE AREA FOR THE NEXT SEVERAL DAYS. STORMS WILL BE SLOW MOVING AND CAPABLE OF PRODUCING VERY HEAVY RAINS WHICH COULD LEAD TO FLOODING IN A SHORT AMOUNT OF TIME. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING. THE CHANCE FOR RAIN WILL CONTINUE INTO THE FIRST PART OF NEXT WEEK. WITH ALL THE CLOUDS AND RAIN IN THE REGION...AFTERNOON HIGH TEMPERATURES WILL RUN SEVERAL DEGREES BELOW NORMAL THROUGH THE WEEKEND. && .DISCUSSION... WELL THE PIECES ARE COMING TOGETHER FOR A BIG TIME RAIN EVENT. AT THE SURFACE WE HAVE A BOUNDARY (OLD COLD FRONT) THAT PUSHED IN FROM THE EAST AND WILL HANG OUT ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. IN ADDITION TO THE BOUNDARY WE HAVE ABUNDANT MOISTURE ACROSS THE REGION TO HELP FUEL THUNDERSTORMS AND THE FINAL INGREDIENT IS THAT THE WINDS ALOFT WILL CONTINUE TO BE PRETTY LIGHT THROUGH THE WEEKEND. ALL OF THE INGREDIENTS COME TOGETHER TO GIVE US A GOOD CHANCE OF SEEING THUNDERSTORMS THAT WILL BE VERY EFFICIENT AT MAKING RAIN AND THESE STORMS WILL BE VERY SLOW MOVING. THIS WILL LEAD TO THE POTENTIAL OF FLASH FLOODING THROUGH AT LEAST SATURDAY AND PROBABLY INTO SUNDAY. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SATURDAY MORNING...BUT THAT MAY NEED TO BE EXTENDED TO INCLUDE SUNDAY. BY SUNDAY THE UPPER LEVEL HIGH THAT HAD BEEN TO OUR WEST WILL MOVE OVER AND RECENTER ITSELF TO OUR EAST WHICH WILL HELP BRIEFLY PUSH THE MOISTURE INTO ARIZONA. BUT DESPITE THE LESS MOIST AIR WE WILL CONTINUE TO SEE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS...BUT HOPEFULLY THE THREAT OF FLOODING RAINS WILL DIMINISH. THE UPPER RIDGE WILL BE QUICK TO MOVE BACK TO OUR WEST...BUT FOR NOW I DON'T SEE ANOTHER BIG SURGE OF MOISTURE...BUT WE WILL CONTINUE WITH OUR MORE NORMAL DAILY RAIN CHANCES THROUGH THE MIDDLE OF NEXT WEEK. LOOKING AT TEMPERATURES...WITH ALL THE MOISTURE AND RAIN HANGING AROUND AS YOU IMAGINE WE WILL SEE BELOW NORMAL TEMPERATURES (WHICH WILL BE A NICE CHANGE). HIGHS FRIDAY THROUGH SUNDAY WILL BE RUNNING 5 TO 7 DEGREES BELOW. FOR THE FIRST PART OF NEXT WEEK WE AS THE MOISTURE AND THREAT FOR HEAVY RAIN MOVES OFF WE WILL SEE TEMPERATURES WARM A BIT BUT STILL RUN 2 TO 4 DEGREES BELOW NORMAL. && .AVIATION...VALID 01/00Z - 02/00Z. VFR CONDITIONS SHOULD PREVAIL FOR MOST OF THE PERIOD. SCATTERED TO NMRS THUNDERSTORMS WILL BE POSSIBLE THRU PD. EXPECT P6SM FEW-SCT050-070 SCT-BKN100-140 BKN200-250. HOWEVER AREAS OF THUNDERSTORMS WILL BRING PERIODS OF 1-2 SM +TSRA WITH CIGS BKN030-040. WIND G40KTS WILL BE POSSIBLE NEAR STORMS. EASTERN SLOPES OF AREA MTS COULD SEE PERIODS OF SCT-BKN015-025 09Z-18Z. && .FIRE WEATHER... PLENTY OF MOISTURE ACROSS THE REGION WITH WEAK FLOW ALOFT WHICH WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. SLOW STORM MOTION WILL BRING THE THREAT FOR LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING. TEMPERATURES WILL BE BELOW NORMAL WITH MINIMUM RELATIVE HUMIDITIES ABOVE 30 PERCENT FOR THE LOWLANDS AND LIKELY ABOVE 50 PERCENT IN AREA MOUNTAINS. A GRADUAL DRYING TREND WILL START SUNDAY AND CONTINUE INTO TUESDAY AS UPPER RIDGE PUSHES EAST AND DRAWS IN SOME DRIER CONTINENTAL AIR FROM THE EAST AND NORTHEAST. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 71 87 70 85 70 / 60 60 60 60 60 SIERRA BLANCA 71 83 71 78 71 / 50 50 60 40 50 LAS CRUCES 68 86 68 83 68 / 60 60 60 60 60 ALAMOGORDO 69 87 69 82 69 / 70 60 60 60 50 CLOUDCROFT 48 63 47 64 47 / 70 80 60 70 60 TRUTH OR CONSEQUENCES 67 85 67 81 67 / 60 60 60 60 60 SILVER CITY 62 80 60 78 60 / 60 60 60 70 60 DEMING 68 85 68 83 68 / 60 60 60 60 60 LORDSBURG 66 85 67 83 67 / 40 50 60 60 60 WEST EL PASO METRO 72 88 72 84 72 / 60 60 60 60 60 DELL CITY 67 86 65 84 65 / 50 50 60 40 50 FORT HANCOCK 70 88 71 85 71 / 50 60 60 40 50 LOMA LINDA 64 81 66 86 66 / 60 60 60 50 50 FABENS 71 88 71 85 71 / 60 60 60 50 60 SANTA TERESA 69 87 69 84 69 / 60 60 60 60 60 WHITE SANDS HQ 70 85 70 85 70 / 60 60 60 60 60 JORNADA RANGE 66 85 64 83 64 / 60 60 60 60 60 HATCH 67 85 66 83 66 / 60 60 60 60 60 COLUMBUS 68 86 68 84 68 / 60 60 60 60 60 OROGRANDE 68 86 68 84 68 / 60 60 60 60 50 MAYHILL 54 72 52 71 52 / 70 80 60 80 60 MESCALERO 55 73 51 71 51 / 70 80 60 70 60 TIMBERON 51 72 50 71 50 / 70 80 60 70 60 WINSTON 59 80 58 79 57 / 60 80 60 80 60 HILLSBORO 65 80 67 84 67 / 60 60 60 70 60 SPACEPORT 67 86 67 82 67 / 60 60 60 60 60 LAKE ROBERTS 53 79 53 82 53 / 60 70 60 70 60 HURLEY 62 82 60 78 60 / 60 60 60 70 60 CLIFF 59 81 56 81 56 / 60 60 60 60 60 MULE CREEK 56 80 54 80 54 / 50 60 60 60 50 FAYWOOD 62 82 64 83 64 / 60 60 60 70 60 ANIMAS 69 88 69 84 69 / 40 60 60 60 60 HACHITA 66 88 66 85 66 / 50 60 60 60 60 ANTELOPE WELLS 69 87 69 83 69 / 40 50 60 50 60 CLOVERDALE 60 80 66 81 66 / 50 60 60 50 50 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NMZ401>417. TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ418>424. && BRICE/GRZYWACZ
In the hours before
Special weather statement, Jul 31, 7:40 PM MDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 740 PM MDT THU JUL 31 2014 NMZ404-407-010230- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 740 PM MDT THU JUL 31 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHERN GRANT AND WESTERN LUNA COUNTIES THROUGH 830 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 17 MILES SOUTH OF CITY OF ROCKS STATE PARK... MOVING SOUTHWEST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... GAGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3204 10803 3214 10830 3246 10810 3238 10790 TIME...MOT...LOC 0141Z 024DEG 12KT 3233 10804 FAUSETT
Special weather statement, Jul 31, 7:48 PM MDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 748 PM MDT THU JUL 31 2014 NMZ402-403-407>409-010230- EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 748 PM MDT THU JUL 31 2014 ...STRONG THUNDERSTORMS THREATENING EASTERN GRANT...NORTHERN LUNA AND SOUTHWESTERN SIERRA COUNTIES THROUGH 830 PM MDT... AT 742 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF HILLSBORO...MOVING SOUTHWEST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... HILLSBORO... FAYWOOD... LAKE VALLEY... LAKE VALLEY IN SIERRA COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3240 10776 3254 10800 3298 10759 3289 10742 TIME...MOT...LOC 0148Z 034DEG 24KT 3281 10761 FAUSETT
Special weather statement, Jul 31, 9:46 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 946 PM MDT THU JUL 31 2014 NMZ402-408-409-010445- EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 946 PM MDT THU JUL 31 2014 ...STRONG THUNDERSTORMS THREATENING NORTHERN SIERRA COUNTY THROUGH 1045 PM MDT... AT 935 PM MDT...SOME SHOWERS AND THUNDERSTORMS REMAIN IN THE AREA MOVING SOUTH SOUTHWEST AROUND 10 MPH. A TRAINED WEATHER SPOTTER REPORTS THERE IS ABOUT 6 INCHES OF WATER ON HIGHWAY 52 NEAR WINSTON WITH A LOT OF DIRT AND SOME ROCKS AND MUD ON THE ROADWAY. THIS WATER SHOULD GO DOWN OVER THE NEXT HOUR BUT EXERCISE A LOT OF CAUTION AS FLOODED AREAS WITH DEBRIS ARE VERY DIFFICULT TO SEE AT NIGHT. DO NOT ENTER AREAS WHERE WATER IS PONDING ON OR RUNNING ACROSS ROADWAYS. LOCATIONS IMPACTED INCLUDE... WINSTON... PLACITAS... PLACITAS IN SIERRA COUNTY... && LAT...LON 3336 10734 3328 10730 3336 10773 3344 10771 TIME...MOT...LOC 0339Z 261DEG 5KT 3337 10760 NOVLAN
Special weather statement, Jul 31, 10:00 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1000 PM MDT THU JUL 31 2014 NMZ409-410-412-414>416-010730- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY... SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...ALAMOGORDO... TULAROSA...WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK... TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL... SACRAMENTO...PINON 1000 PM MDT THU JUL 31 2014 THE WESTERN END OF A LINE OF STRONG THUNDERSTORMS DRIFTING SLOWLY INTO SOUTH CENTRAL NEW MEXICO...IS BEGINNING TO MOVE INTO EASTERN SIERRA COUNTY. THIS LINE IS ORIENTED NORTHEAST TO SOUTHWEST...AND IS APPROACHING AN AREA OF STRENGTHENING LOW LEVEL WINDS MOVING UP FROM WEST TEXAS AT THIS TIME. THIS LINE WILL CONTINUE TO MOVE ACROSS NORTHERN OTERO COUNTY...AND INTENSIFY OVER THE NEXT COUPLE OF HOURS...AS IT ENCOUNTERS A WEAK DISTURBANCE SLOWLY MOVING UP FROM CHIHUAHUA. ACTIVITY WILL DEVELOP OVER SOUTHERN OTERO...EASTERN DONA ANA AND THE WEST TEXAS COUNTIES OVER THE NEXT COUPLE OF HOURS...WITH 1 TO 2 INCHES OF RAINFALL EXPECTED OUT OF SOME STORMS. THIS LINE IS MOVING AROUND 5 MPH. DUE TO ALREADY SATURATED GROUND IN SOME AREAS...THE SLOW MOVEMENT TO THESE STORMS WILL RESULT IN FLOODING OF DIPS...DITCHES AND LOW LYING STRETCHES OF ROADWAYS IN YOUR AREA. GUSTY DOWN BURST WINDS TO 40 MPH WILL ALSO ACCOMPANY THIS ACTIVITY. REMEMBER WATER CAN QUICKLY COVER THE ROAD AHEAD OF YOU...EVEN FROM STORMS THAT SEEN DISTANT. IF YOU ARE DRIVING THROUGH HILLY COUNTRY...ADJUST YOUR SPEED ACCORDINGLY. TRIPOLI
Special weather statement, Jul 31, 11:00 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1100 PM MDT THU JUL 31 2014 NMZ411-010545- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- 1100 PM MDT THU JUL 31 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHWESTERN DONA ANA COUNTY THROUGH 1145 PM MDT... AT 1050 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS IN SOUTHWESTERN DONA ANA COUNTY...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... KILBOURNE HOLE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3232 10695 3184 10691 3179 10729 3221 10729 TIME...MOT...LOC 0459Z 241DEG 5KT 3208 10708 FAUSETT
Special weather statement, Jul 31, 11:19 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1119 PM MDT THU JUL 31 2014 NMZ410-411-010600- NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- 1119 PM MDT THU JUL 31 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL DONA ANA COUNTY THROUGH MIDNIGHT MDT... AT 1112 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF LEASBURG...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RADIUM SPRINGS... LOOKOUT PEAK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3267 10707 3255 10681 3230 10703 3239 10722 TIME...MOT...LOC 0519Z 210DEG 8KT 3242 10707 FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:10 PM MDT | Special Weather Statement | EPZ | 65 min | |
| Jul 31, 6:24 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 31, 6:41 PM MDT | Flash Flood Warning | EPZ | Sierra | 4 hr |
| Jul 31, 6:45 PM MDT | Flash Flood Warning | EPZ | Sierra | 4 hr |
| Jul 31, 7:19 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 116 min |
| Jul 31, 7:26 PM MDT | Special Weather Statement | EPZ | Grant | 49 min |
| Jul 31, 7:40 PM MDT | Special Weather Statement | EPZ | Luna | 50 min |
| Jul 31, 7:48 PM MDT | Special Weather Statement | EPZ | 42 min | |
| Jul 31, 9:46 PM MDT | Special Weather Statement | EPZ | Sierra | 59 min |
| Jul 31, 10:02 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo | 118 min |
| Jul 31, 11:00 PM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Jul 31, 11:19 PM MDT | Special Weather Statement | EPZ | Doña Ana | 41 min |
| Jul 31, 11:53 PM MDT | Special Weather Statement | EPZ | Doña Ana | 52 min |
| Aug 1, 12:35 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 115 min |
| Aug 1, 12:35 AM MDT | Areal Flood Advisory | EPZ | Otero | 115 min |
| Aug 1, 1:30 AM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Aug 1, 2:37 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Aug 1, 2:52 AM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Aug 1, 4:36 AM MDT | Areal Flood Advisory | EPZ | Otero | 114 min |
| Aug 1, 2:19 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 86 min |
| Aug 1, 4:19 PM MDT | Special Weather Statement | EPZ | Otero | 56 min |
| Aug 1, 4:28 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Sierra | 2 hr |
| Aug 1, 4:36 PM MDT | Areal Flood Advisory | EPZ | Otero | 114 min |
| Aug 1, 4:57 PM MDT | Flash Flood Warning | EPZ | Otero | 2 hr |
| Aug 1, 5:32 PM MDT | Areal Flood Advisory | EPZ | Otero | 118 min |
| Aug 1, 5:58 PM MDT | Flash Flood Warning | EPZ | Grant, Hidalgo | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.